# SDR P5CA9700943

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 NLG AFT DOOR ALL 4 HINGE FITTING SURFACE REVEALED CORROSION.  CORROSION REMOVED AND REPROTECTED PER BOEING SRM 51-10-01 AND 51-10-02.
